# SDR K11A2016062572401

- Difficulty date: June 25, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 61,935 hours, 47,589 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 65219457
- Part serial: PA5740
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

OTBD FLAPS RETRACTED FROM 25 DEGREES TO 0 ON FINAL APPROACH UNCOMMANDED.  LEADING EDGE DEVICES ALSO RETRACTED.  REPLACED OUTBOARD FLAP DRIVE POWER UNIT.
